MathSciNet Relay Station
MathSciNet bibliographic data
MR367547 42A56
Gosselin, John A. A weighted norm inequality for Vilenkin-Fourier series. Proc. Amer. Math. Soc. 49 (1975), 349–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement